Dosetaxel is nasty stuff..The Neutropenia in the hands and feet is serious business, the nerves are killed and they don't recover.. Your feet (especially) and your hands can become numb and tingley and they stay stay that way..In severe cases it can crippling. Plus the hair loss..You will probably lose all your hair...
Fairwind, I think what you are talking about
here is neuropathy which is different than Neutr
openia. I have pretty bad neuropathy in my feet and a little in my hands as a result of my docetaxel treatment. I still have neuropathy 2 years post chemo. You are right that it is nasty stuff. I also lost my hair, but that has come back
I ended up in the hospital for a couple of days with neutr
openia which is low white blood cell counts and fever that can lead to infection and in some cases sepsis.
Redwing 57 posted a study about
a month ago showing no significant effect upon having Docetaxel as adjuvant therapy, but as I said back then,if I knew what I know now I would not have done the docetaxel